# SDR CALA2018032601012

- Difficulty date: March 26, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 60,060 hours, 21,540 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 493375
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLIMBING FROM FL330 TO FL370 FWD ZONE TEMP  INCREASED 10C. ACCOM PANIED BY FOUL CONTIN FROM LP 6535354: ODOR IN CABIN.  TURNED OFF RECIRC FANS. ORDOR DISSIPATED EVALUATE ODOR AND DEBRIEF CREW.  PERFORM ZONE TEMP BITES, FOUND LEFT RECIRCULATION FAN CIRCUIT BREAKER OUT, WOULD NOT RESET.   FOUND LEFT RECIRCULATION FAN AT FAULT.  REMOVED AND REPLACED THE RECIRCULATION FAN IAW AMM 21-25-02. OPS CHECKED GOOD.
